# SDR SWAA2019092537191

- Difficulty date: August 29, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 40,350 hours, 24,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501170
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURES CORRODED AT CARGO TIE DOWN AT BS 436, LBL 21.  R&R TIE DOWN TRACK PER SRM.
